Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Cardiac patient having constant dizziness, nausea, vomiting. Botox injection taken for fibromyalgia. Relief?

Hello, my husband (55, 6 3, 300+) is on his second night of unrelenting dizziness , nausea, and vomiting. We went through all this last night, but after some sleep appeared to be better this morning, Come mid day it started up all over, dizziness, nausea, profuse cold sweating, and difficulty walking, almost rubbery legs. He has taken a bucket to bed, and is going into vomiting fits every 10 min or so. His primary complaint is the spinning dizziness. He is a cardiac patient, and recently received his 4 time a yr botox injections in his upper cervical and neck area for fibromyalgia . I can t get anything into him (such as ginger) to quell the vomiting, but it s just a violent reflex action as he has nothing more to vomit with. He doesn t want to go to an ER. Needless to say, I am quite worried and feeling a bit helpless at this point. Thanks for any insights.
Asked On : Sat, 9 Feb 2013
Answers:  1 Views:  67
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Nephrologist 's  Response
Thank you for using Healthcare Magic

The symptoms you are describing may be related to vertigo such as positional vertigo. Given his cardiac history and medical comorbidities, other causes such as a cardiac arrhythmia or neurologic event would need to be considered.

I would recommend seeking medication attention from his primary care doctor or local emergency room to delineate the cause more precisely. In the interim, prior to a physician seeing him, you can try using over meclizine for symptomatic relief of vertigo. In the United States this medication is available over the counter. The use of meclizine should not be a substitute for formal medical evaluation and he would still need to see a physician

Take care and be well
Answered: Sun, 10 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor